RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 44, Issue 5  


Reducibility of a differential equation with deviating argument to an equation with commensurable constant deviations
L. A. Beklaryan
561
Differentiable and Lipschitzian mappings of Banach spaces
V. I. Bogachev, S. A. Shkarin
567
Hamiltonian structure of averaged difference systems
V. L. Vereshchagin
584
Determination of the functional dimension of the space of orbits of germs of generic distributions
A. M. Vershik, V. Ya. Gershkovich
596
Integrable nonholonomic systems on Lie groups
A. P. Veselov, L. E. Veselova
604
Degree of undecidability of the completeness problem in algebras of recursive functions
Yu. V. Golunkov
620
Example of a real-analytic hypersurface with nonlinearizable stability group
V. V. Ezhov
628
Rank of Teichmüller modular groups
N. V. Ivanov
636
$C^\gamma$-Property and approximately differentiable functions
N. M. Isakov
645
Grouping the terms of numerical series
A. A. Lunin
660
Strongly regular graphs with $\lambda=1$
A. A. Makhnev
667
Superstructures of the class of polynomials in $P_k$
D. G. Meshchaninov
673
Asymptotic properties of Krawtchouk polynomials
I. I. Sharapudinov
682

Brief Communications
Asymptotics of the spectral series of the Steklov problem for the Laplace equation in a ‘thin’ domain with nonsmooth boundary
R. V. Isakov
694
Local resonance in a weakly nonlinear problem
L. A. Kalyakin
697
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019